# SDR SIMA2632

- Difficulty date: September 19, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N236AE
- Make and model: Saab 340B
- Aircraft serial: 340B236
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A2329
- Condition: Inoperative
- Location: Avionic Rack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

JFK - FLT 5031 - CREW RECEIVED INTERMITTENT AVIONIC SMOKE WARNING ON CLIMB-0UT.  EMERGENCY WAS DECLARED AND AIRCRAFT LANDED SAFELY.  DURING LANDING LIGHT EXTINGUISHED.  CREW ALSO NOTED NO EVIDENCE OF SMOKE OR SMELL.  MAINTENANCE INSPECTED AIRCRAFT AND ISSUED MEL.  MAINTENANCE REMOVED AND REPLACED AVIONICS SMOKE DETECTOR IAW SAAB MM 26-13-05.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
